Hello, I have been diagnosed with graves & hashi's for 7 years. It has manifested as hyper the entire time. I managed to get it under control with tapazole and had a normal ft3&ft4 and a slightly suppressed TSH for about the past year. I want to start a family soon so I switched to PTU about a month ago. Well, yesterday I found out that my ft3 has skyrocketed from 1.4 to 15 in just one month since I started the PTU. I am really confused...it seems like a severe jump for only one month. So either my body doesn't agree with PTU, the dosage is too low (unlikely) or something else has triggered this. I did quit smoking 7 weeks ago; could there be a correlation? My fertility doctor is the one who pushed me to take PTU; she is very concerned about birth defects and tapazole. However, my normal Endo wants me to go back to tapazole because "it works" and says in Europe Tapazole is the drug of choice with pregnancy. This is all so very confusing. More than anything, i just want to feel better. All of the old symptoms of hyperthyroid are back and it feels awful. In the entiure time I have had this disease my ft3 has never been this high. The highest it ever was, was 8. Any insight is appreciated....I feel like I am going crazy :(.
Posts You May Be Interested In
I'm trying to exercise daily. I was doing fairly well until I sprained my ankle 2 weeks ago but now I'm getting back on the horse. Today I walked over a mile with my arm weights that are about 22lbs total. I was out of shape and it was hard on my arms. I also did my 30 situps. I'm also going to drink a lot of water and try to eat healthy. I do tend to have a sweet tooth but I'm cutting...
Post a song titleYou choose one word from that title to post another song, one that has the word you chose from the first song.Add the link if you wantExample-=All Of Me by John Legend.So then they could postAll by Myself-Eric Carmen.The next person might choose- AllOR they could choose the musician(s) to post another song by themOR they could choose the first or last name, for example the John...